# SDR VNAA0009004

- Difficulty date: September 11, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 13,543 hours, 12,101 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4155 OBSERVED A CABIN DIFFERENTIAL POUNDS PER SQUARE INCH OF .23 AT FLIGHT LEVEL 110 AND THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT 4155 DIVERTED INTO PIT WHERE IT WAS INSPECTED AND FERRIED TO CAK DUE TO  NO PARTS BEING IN PIT.  MAINTENANCE IN CAK INSPECTED AND FOUND THE CARGO DOOR SEAL NEEDED ADJUSTMENT.  MAINTENANCE ADJUSTED THE SEAL  IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
